# SDR ASAA2017040420365

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 36,939 hours, 10,879 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Activation
- Location: Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, CARGO FIRE DISCHARGE LIGHT ILLUMINATED WITH NO PILOT INPUT.  ACFT GROUNDED. CARGO FIRE TESTED GOOD. ALL INDICATIONS NORMAL  IAW AMM 26-23-00.
